# SDR 20010112SG058

- Difficulty date: December 13, 2000
- Submitted: January 9, 2001
- Operation: Air carrier
- Aircraft: N15509
- Make and model: Emb EMB-135ER
- Aircraft serial: 145238
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FDS765A2
- Part serial: 202737
- Condition: Malfunctioned
- Location: Lavatory
- Part time: 1,699 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLE - FLT 4194 - THE CREW REPORTED THAT AFTER TAKEOFF THEY RECEIVED A LAVATORY SMOKE WARNING.  THE AIRCRAFT RETURNED TO CLEVELAND WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND FOUND NO EVIDENCE OF SMOKE OR FIRE AND REPLACED THE LAVATORY SMOKE DETECTOR IAW EMB MM 26-14-01.  OPS CHECKS WERE GOOD IAW 26-14-00.  THE AIRCRAFT WAS RELEASED FOR SERVICE.  (M)
